Did you have a radical? Removal off everything. I did 4 years ago. Are you on any hormones? I am on the lowest dose of Vivelle, a skin patch. And I am symptom free. It took me almost a year to get over my surgery. I now have a pain on my lower right side, which I didnt have before, and now some bladder prolapse. I was doing great for 3 years, and now in the 4th, it feels like its all coming back, with more pain, and my organs out. You my need some hormones for your hair problem. Go back to your doctor, and tell him. I go back and call all the time, he took everything out , so I feel I have a right to let him know of my everyday pains. Karen
At the begining I was fine after my hysterectomy I thought I had it beat for the first 3 months I felt great and then I started going down hill. I was on Vivelle dot and then I was on Menostar, but I stopped it after 2 months because breast tenderness and leg cramps. My GYN told me to play around with the doses, but I haven't taken anything anymore because I feel better when I'm not on it. I constantly have stomach cramps and muscle pain in legs and dizziness.
I had a total hysterectomy going on 6 years now. I to was fine for the first several months and then went down hill. My Doctor put me on pills as well to no avail. My bladder is shot thanks to the radiation and I have bowel problems. I have different symptoms that appear out of nowhere. I am not a person who likes to be sick and I use to have a very active life stlye. So for me this is tough. I have seen many specialist but feel like I just get the runaround. Each new Doctor gives a different answer. I do truely respect my Onclogist/Gyno but I still see my original Gyno who helps me through alot of the different things I go through. Most likely because her nurse went through the same thing. All I can say is hang in there with it write down all your symptoms and as you go back to your Doctor or choose a different Doc or are sent to a specialist give them the list. Eventually we will all find out what will help us. I know we are all different but we do have this in common and I certainly feel for each and every woman out there why has gone through or is going through this. Keep posted on how you do.
Ladies, I know your hearts are in the right place and your advice and compashion is awsome, however this post is a month shy of being a year old, there are many many women on here who currently need advice. i would welcome all of your help and input,
thank you and keep your support and great tips comming. Hugs to all.
my hair is thinning out .. im at the point where i havet to drag my leg behind me its been 3 yrs ago i had a total hysterectomy . i just sit down and cry . dont no what to do.
I am so sorry to hear that you are also suffering the after effects of hysterectomy! That is awful that your leg drags! Did this all start shortly after your surgery or is it a recent development? It sounds like you could have nerve damage. As far as the hair, mine is SO thin and it continues to fall out. This surgery is so damaging and women are not being told the facts. It has been 8 years since my surgery and I am appalled at the tactics used to get women to "consent" to this surgery.